# SDR DALA2024070906956

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 24,777 hours, 9,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6093170) FOUND AFT LH EMERGENCY WINDOW EXIT LIGHT INOP. REMOVED & REPLACED BATTERY PACK + BATTERY CHARGER IAW B737 33-51. OPS CHECK GOOD.
